RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 6, Pages 1287–1299 (Mi izv973)  

An integrable system extending the Korteweg–de Vries equation

D. Fofana


Abstract: Some exact solutions are found for a system of two nonlinear equations admitting a Lax representation. The dynamics of the scattering data of a fourth-order operator of a special form is indicated, and the system is shown to possess a countable set of first integrals.

Full text: PDF file (521 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 39:3, 1239–1250

Bibliographic databases:

UDC: 517.91
MSC: Primary 35Q53; Secondary 58F07, 35C05, 35Q51
Received: 06.05.1991

Citation: D. Fofana, “An integrable system extending the Korteweg–de Vries equation”, Izv. Akad. Nauk SSSR Ser. Mat., 55:6 (1991), 1287–1299; Math. USSR-Izv., 39:3 (1992), 1239–1250

Citation in format AMSBIB
\Bibitem{Fof91}
\by D.~Fofana
\paper An integrable system extending the Korteweg--de~Vries equation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 6
\pages 1287--1299
\mathnet{http://mi.mathnet.ru/izv973}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1152213}
\zmath{https://zbmath.org/?q=an:0778.35087|0743.35068}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..39.1239F}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 39
\issue 3
\pages 1239--1250
\crossref{https://doi.org/10.1070/IM1992v039n03ABEH002245}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KH78700007}


Linking options:
  • http://mi.mathnet.ru/eng/izv973
  • http://mi.mathnet.ru/eng/izv/v55/i6/p1287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:294
    Full text:81
    References:53
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019